# SDR MTNA20211012001

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 38,900 hours, 34,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORTED EXHAUST SMELL IN COCKPIT. RAN ENGINES FOR 50 MINUTES AND COULD NOT DUPLICATE EXHAUST SMELL IN COCKPIT.  REMOVED AND REPLACED #2 PROP HUB ASSEMBLY O-RING WITH SERVICEABLE O-RING. OPS AND LEAK CHECK GOOD.
